Skip to Content

drug-induced lupus

 

Definition: the syndrome of systemic lupus erythematosus induced by exposure to drugs, especially procainamide or hydralazine, and characterized by antihistone antibodies. More benign than the usual disease, with less renal involvement. The syndrome clears after stopping the offending drug.

Synonym(s): hydralazine syndrome

Disclaimer: This site is designed to offer information for general educational purposes only. The health information furnished on this site and the interactive responses are not intended to be professional advice and are not intended to replace personal consultation with a qualified physician, pharmacist, or other healthcare professional. You must always seek the advice of a professional for questions related to a disease, disease symptoms, and appropriate therapeutic treatments.
© Copyright 2017 Wolters Kluwer. All Rights Reserved. Review Date: Sep 19, 2016.
Hide